American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Maurice A. de Gosson. Symplectic covariance properties for Shubin and Born--Jordan pseudo-differential operators. Trans. Amer. Math. Soc. 365 (2013) 3287-3307.
Abstract, references, and article information   
View Article: PDF

[2] René L. Schilling and Jian Wang. Some theorems on Feller processes: Transience, local times and ultracontractivity. Trans. Amer. Math. Soc. 365 (2013) 3255-3286.
Abstract, references, and article information   
View Article: PDF

[3] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF

[4] Lidia Maniccia and Marco Mughetti. A priori estimates for second order operators with symplectic characteristic manifold. Trans. Amer. Math. Soc. 359 (2007) 5193-5206. MR 2327027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Giuseppe de Donno and Alessandro Oliaro. Local solvability and hypoellipticity for semilinear anisotropic partial differential equations. Trans. Amer. Math. Soc. 355 (2003) 3405-3432. MR 1974694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anna L. Mazzucato. Besov-Morrey spaces: Function space theory and applications to non-linear PDE. Trans. Amer. Math. Soc. 355 (2003) 1297-1364. MR 1946395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhen-Qing Chen. Gaugeability and conditional gaugeability. Trans. Amer. Math. Soc. 354 (2002) 4639-4679. MR 1926893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew Hassell. Scattering matrices for the quantum $N$ body problem. Trans. Amer. Math. Soc. 352 (2000) 3799-3820. MR 1695024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matthias Hieber. $L\sp p$ spectra of pseudodifferential operators generating integrated semigroups . Trans. Amer. Math. Soc. 347 (1995) 4023-4035. MR 1303120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. L. Hwang and R. B. Lee. $L\sp p$-boundedness of pseudo-differential operators of class $S\sb {0,0}$ . Trans. Amer. Math. Soc. 346 (1994) 489-510. MR 1264147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Berhanu. An asymptotic formula for hypo-analytic pseudodifferential operators . Trans. Amer. Math. Soc. 322 (1990) 711-729. MR 1053110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. A. Fulling and G. Kennedy. The resolvent parametrix of the general elliptic linear differential operator: a closed form for the intrinsic symbol . Trans. Amer. Math. Soc. 310 (1988) 583-617. MR 973171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jürgen Marschall. Pseudodifferential operators with coefficients in Sobolev spaces . Trans. Amer. Math. Soc. 307 (1988) 335-361. MR 936820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. L. Hwang. The $L\sp 2$-boundedness of pseudodifferential operators . Trans. Amer. Math. Soc. 302 (1987) 55-76. MR 887496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Beals and Michael Reed. Microlocal regularity theorems for nonsmooth pseudodifferential operators and applications to nonlinear problems . Trans. Amer. Math. Soc. 285 (1984) 159-184. MR 748836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. J. E. M. Janssen and Steven Zelditch. Szeg\H o limit theorems for the harmonic oscillator . Trans. Amer. Math. Soc. 280 (1983) 563-587. MR 716838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kenneth G. Miller. Inverses and parametrices for right-invariant pseudodifferential operators on two-step nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 721-736. MR 716847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nicholas Miller. Weighted Sobolev spaces and pseudodifferential operators with smooth symbols . Trans. Amer. Math. Soc. 269 (1982) 91-109. MR 637030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Karl Gustav Andersson. Analytic wave front sets for solutions of linear differential equations of principal type . Trans. Amer. Math. Soc. 177 (1973) 1-27. MR 0316871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Akiva Gabor. Remarks on the wave front of a distribution . Trans. Amer. Math. Soc. 170 (1972) 239-244. MR 0341076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David Ellis. An energy inequality for higher order linear parabolic operators and its applications . Trans. Amer. Math. Soc. 165 (1972) 167-206. MR 0298482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1